Alert archive / Louisiana / River Flood Warnings in 2018

River Flood Warning 103, NWS Lake Charles, LA

December 8, 2018Beauregard Parish, Vernon Parish, Louisiana; Newton County, Texas

NWS Lake Charles, LA issued this river flood warning at Dec 8, 2018, 8:23 PM CST for Beauregard Parish, Vernon Parish, Louisiana; Newton County, Texas. It took effect at Dec 9, 2018, 4:17 PM CST. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Dec 8, 2018, 8:23 PM CST (02:23 UTC)
In effect from
Dec 9, 2018, 4:17 PM CST
Expired
Dec 11, 2018, 6:00 PM CST
In force
50 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Beauregard Parish, LA, Vernon Parish, LA, Newton County, TX

The radar

The Ft Polk radar (KPOE), 70 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabine River near Bon Wier (BWRT2). The gauge peaked at 29.42 ft at Dec 9, 2018, 4:00 PM CST.

actionminormoderate253012/0912/1012/1112/1212/13
Action stage
30 ft
Minor stage
30 ft
Moderate stage
33 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08028500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

523 
WGUS44 KLCH 090223
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
823 PM CST Sat Dec 8 2018

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...Texas...

  Sabine River Near Bon Wier

LAC011-115-TXC351-091623-
/O.NEW.KLCH.FL.W.0103.181209T2217Z-181212T0000Z/
/BWRT2.1.ER.181209T2217Z.181210T1200Z.181211T1200Z.NO/
823 PM CST Sat Dec 8 2018

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Sabine River Near Bon Wier.
* from Sunday afternoon to Tuesday evening...or until the warning is 
  cancelled.
* At  7:15 PM Saturday the stage was 27.6 feet.
* Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 30.6 feet by Monday morning. the river 
  will fall below flood stage by Tuesday morning.
* Impact...At stages near 30.0 feet...Minor lowland flooding will 
  occur along the river between Merryville and Bon Wier. A few roads 
  in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull 
  stage.

&&
 
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
      3078 9367 3104 9361

$$

13
2 follow-up statements
277 
WGUS84 KLCH 091520
FLSLCH


Flood Statement
National Weather Service Lake Charles La
920 AM CST Sun Dec 9 2018

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Bayou Des Cannes Near Eunice
  Calcasieu River Near Glenmora
  Bayou Anacoco Near Rosepine
  Sabine River Near Bon Wier
  Neches River Near Town Bluff
  Neches River at Neches River Saltwater Barrier
  Neches River Near Beaumont
  Village Creek Near Kountze
  Sabine River Near Deweyville
  Pine Island Bayou Near Sour Lake

TXC241-457-100519-
/O.EXT.KLCH.FL.W.0100.181211T0234Z-000000T0000Z/
/TBFT2.1.ER.181211T0234Z.181212T1800Z.000000T0000Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Neches River Near Town Bluff.
* from Monday evening until further notice...or until the warning is 
  cancelled.
* At  8:00 AM Sunday the stage was 67.2 feet.
* Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 68.6 feet by Wednesday early afternoon. additional 
  rises are possible thereafter.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
* Impact...At stages near 62.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3099 9415 3053 9399 3053 9418 3079 9420 3096 9432

$$

TXC199-241-245-361-100519-
/O.EXT.KLCH.FL.W.0101.181210T1600Z-000000T0000Z/
/NSBT2.2.ER.181210T1600Z.181213T0000Z.000000T0000Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Neches River at Neches River Saltwater Barrier.
* from Monday morning until further notice...or until the warning is 
  cancelled.
* At  8:15 AM Sunday the stage was 2.6 feet.
* Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by tomorrow late morning and 
  continue to rise to near 6.1 feet by Wednesday evening.
* Impact...At stages near 5.0 feet...Water is about two feet over 
  portions of Four Oaks Ranch Road.

&&
 
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

TXC245-361-100519-
/O.EXT.KLCH.FL.W.0102.181211T0200Z-000000T0000Z/
/BEAT2.1.ER.181211T0200Z.181213T0000Z.000000T0000Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Neches River Near Beaumont.
* from Monday evening until further notice...or until the warning is 
  cancelled.
* At 9:00 AM Sunday the stage was estimated at 2.3 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...Rise above flood stage by late Monday evening and
  continue to rise to near 5.4 feet by Wednesday evening.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

LAC001-039-097-100519-
/O.EXT.KLCH.FL.W.0096.000000T0000Z-181210T0600Z/
/BDCL1.1.ER.181210T0000Z.181210T0000Z.181210T0000Z.UU/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Bayou Des Cannes Near Eunice.
* until late tonight...or until the warning is cancelled.
* At  8:00 AM Sunday the stage was 15.7 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening and then begin falling.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC079-100519-
/O.EXT.KLCH.FL.W.0097.181209T1800Z-181214T0730Z/
/GLML1.1.ER.181209T1800Z.181211T1800Z.181214T0130Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* from this afternoon to late Thursday night...or until the warning 
  is cancelled.
* At  8:45 AM Sunday the stage was 11.8 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 14.0 feet by Tuesday early afternoon. The river will 
  fall below flood stage by Thursday evening.
* Impact...At stages near 14.0 feet...Some roads upstream from 
  Glenmora, including Strothers Crossing Road near the community of 
  Calcasieu and Price Crossing Road near Hineston have two to three 
  feet of water over the road and are subject to being closed. 
  Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279

$$

LAC019-091550-
/O.CAN.KLCH.FL.W.0098.000000T0000Z-181210T0600Z/
/OTBL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning is cancelled for
  The Calcasieu River At Old Town Bay.
* At 6:00 AM Sunday the stage was estimated at 3.5 feet.
* Flooding has ended.
* Flood stage is 4.0 feet.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329

$$

LAC115-100519-
/O.EXT.KLCH.FL.W.0099.000000T0000Z-181210T2000Z/
/RPIL1.1.ER.181209T1930Z.181210T0000Z.181210T0800Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Bayou Anacoco Near Rosepine.
* until Monday afternoon...or until the warning is cancelled.
* At  8:45 AM Sunday the stage was 16.1 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 17.3 feet by this evening. The river will fall below 
  flood stage by after midnight tomorrow.
* Impact...At stages near 17.0 feet...Minor flooding of agricultural
  and forested areas near the bayou will occur.

&&
 
LAT...LON 3103 9327 3088 9333 3083 9358 3091 9356 3109 9341

$$

LAC011-115-TXC351-100519-
/O.EXT.KLCH.FL.W.0103.181210T0000Z-181210T2100Z/
/BWRT2.1.ER.181210T0000Z.181210T0600Z.181210T0900Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Sabine River Near Bon Wier.
* from this evening to Monday afternoon...or until the warning is 
  cancelled.
* At  8:15 AM Sunday the stage was 29.2 feet.
* Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 30.2 feet by after midnight. The river will 
  fall below flood stage by early tomorrow.
* Impact...At stages near 30.0 feet...Minor lowland flooding will 
  occur along the river between Merryville and Bon Wier. A few roads 
  in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull 
  stage.

&&
 
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
      3078 9367 3104 9361

$$

LAC011-019-TXC351-361-100519-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181211T0600Z.000000T0000Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  7:45 AM Sunday the stage was 24.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 25.1 feet by 
  Tuesday evening then slowly begin falling.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-100519-
/O.EXT.KLCH.FL.W.0094.181211T1400Z-181212T1200Z/
/KOUT2.1.ER.181211T1400Z.181211T1800Z.181212T0000Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Village Creek Near Kountze.
* from Tuesday morning to Wednesday morning...or until the warning is
  cancelled.
* At  8:30 AM Sunday the stage was 12.7 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by Tuesday morning and continue 
  to rise to near 17.2 feet by Tuesday early afternoon. The river will
  fall below flood stage by Tuesday evening.
* Impact...At stages near 17.0 feet...Water covers low spots on 
  Willard Lake Road and Village Creek Road near Lumberton.
* Impact...At stages near 12.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3048 9433 3050 9423 3026 9404 3016 9414 3033 9433

$$

TXC199-245-100519-
/O.CON.KLCH.FL.W.0095.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181208T1615Z.181212T0600Z.000000T0000Z.NO/
920 AM CST Sun Dec 9 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  7:45 AM Sunday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 27.6 feet by 
  Wednesday morning then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
669 
WGUS84 KLCH 100110
FLSLCH


Flood Statement
National Weather Service Lake Charles La
710 PM CST Sun Dec 9 2018

...The Flood Warning is cancelled for the following rivers in 
Louisiana...Texas...

  Bayou Des Cannes Near Eunice
  Sabine River Near Bon Wier

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Bayou Anacoco Near Rosepine
  Neches River Near Town Bluff
  Neches River at Neches River Saltwater Barrier
  Neches River Near Beaumont
  Village Creek Near Kountze
  Calcasieu River Near Glenmora
  Sabine River Near Deweyville
  Pine Island Bayou Near Sour Lake

LAC079-101510-
/O.CON.KLCH.FL.W.0097.000000T0000Z-181214T0730Z/
/GLML1.1.ER.181209T1752Z.181211T1800Z.181214T0130Z.NO/
710 PM CST Sun Dec 9 2018

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until late Thursday night...or until the warning is cancelled.
* At  6:45 PM Sunday the stage was 12.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 14.0 feet by 
  Tuesday early afternoon. The river will fall below flood stage 
  Thursday evening.
* Impact...At stages near 14.0 feet...Some roads upstream from 
  Glenmora, including Strothers Crossing Road near the community of 
  Calcasieu and Price Crossing Road near Hineston have two to three 
  feet of water over the road and are subject to being closed. 
  Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.


&&
 
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279

$$

LAC115-101510-
/O.EXT.KLCH.FL.W.0099.000000T0000Z-181211T1048Z/
/RPIL1.1.ER.181210T0458Z.181210T1800Z.181210T2248Z.NO/
710 PM CST Sun Dec 9 2018

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Bayou Anacoco Near Rosepine.
* until late Monday night...or until the warning is cancelled.
* At  6:45 PM Sunday the stage was 16.6 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 17.4 feet by tomorrow early afternoon. The river will fall 
  below flood stage by tomorrow afternoon.
* Impact...At stages near 17.0 feet...Minor flooding of agricultural
  and forested areas near the bayou will occur.

&&
 
LAT...LON 3103 9327 3088 9333 3083 9358 3091 9356 3109 9341

$$

LAC011-115-TXC351-100140-
/O.CAN.KLCH.FL.W.0103.000000T0000Z-181210T2100Z/
/BWRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
710 PM CST Sun Dec 9 2018

The Flood Warning is cancelled for
  The Sabine River Near Bon Wier.
* At  6:15 PM Sunday the stage was 29.4 feet.
* Flood stage is 30.0 feet.
* Impact...At stages near 28.0 feet...The river is at its bankfull 
  stage.

&&
 
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
      3078 9367 3104 9361

$$

LAC011-019-TXC351-361-101510-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181212T1200Z.000000T0000Z.NO/
710 PM CST Sun Dec 9 2018

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Sunday the stage was 24.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.9 feet by 
  Wednesday morning then begin falling.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC241-457-101510-
/O.EXT.KLCH.FL.W.0100.181211T1600Z-000000T0000Z/
/TBFT2.1.ER.181211T1600Z.181214T0000Z.000000T0000Z.NO/
710 PM CST Sun Dec 9 2018

The Flood Warning continues for
  The Neches River Near Town Bluff.
* from Tuesday morning until further notice...or until the warning is
  cancelled.
* At  6:00 PM Sunday the stage was 66.9 feet.
* Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...rise above flood stage by late Tuesday morning and 
  continue to rise to near 68.6 feet by Thursday evening.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.


&&
 
LAT...LON 3099 9415 3053 9399 3053 9418 3079 9420 3096 9432

$$

TXC199-241-245-361-101510-
/O.EXT.KLCH.FL.W.0101.181211T0000Z-000000T0000Z/
/NSBT2.1.ER.181211T0000Z.181213T1200Z.000000T0000Z.NO/
710 PM CST Sun Dec 9 2018

The Flood Warning continues for
  The Neches River at Neches River Saltwater Barrier.
* from Monday evening until further notice...or until the warning is 
  cancelled.
* At  6:15 PM Sunday the stage was 2.1 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 5.7 feet by Thursday morning.
* Impact...At stages near 5.0 feet...Water is about two feet over 
  portions of Four Oaks Ranch Road.

&&
 
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

TXC245-361-101510-
/O.EXT.KLCH.FL.W.0102.181211T1200Z-000000T0000Z/
/BEAT2.1.ER.181211T1200Z.181213T1200Z.000000T0000Z.NO/
710 PM CST Sun Dec 9 2018

The Flood Warning continues for
  The Neches River Near Beaumont.
* from Tuesday morning until further notice...or until the warning is
  cancelled.
* At  8:00 AM Sunday the stage was 2.2 feet.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by Tuesday morning and continue 
  to rise to near 5.1 feet by Thursday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

TXC199-101510-
/O.EXT.KLCH.FL.W.0094.181212T0200Z-181213T0224Z/
/KOUT2.1.ER.181212T0200Z.181212T0600Z.181212T1424Z.NO/
710 PM CST Sun Dec 9 2018

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Village Creek Near Kountze.
* from Tuesday evening to Wednesday evening...or until the warning is
  cancelled.
* At  6:30 PM Sunday the stage was 13.3 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by Tuesday evening and continue 
  to rise to near 17.2 feet by Wednesday morning. The river will fall 
  below flood stage by Wednesday morning.
* Impact...At stages near 17.0 feet...Water covers low spots on 
  Willard Lake Road and Village Creek Road near Lumberton.
* Impact...At stages near 12.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3048 9433 3050 9423 3026 9404 3016 9414 3033 9433

$$

TXC199-245-101510-
/O.CON.KLCH.FL.W.0095.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181208T1615Z.181211T1200Z.000000T0000Z.NO/
710 PM CST Sun Dec 9 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Sunday the stage was 26.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 27.3 feet by 
  Wednesday morning then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

LAC001-039-097-100140-
/O.CAN.KLCH.FL.W.0096.000000T0000Z-181210T0600Z/
/BDCL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
710 PM CST Sun Dec 9 2018

The Flood Warning is cancelled for
  The Bayou Des Cannes Near Eunice.
* At  6:00 PM Sunday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Dec 8, 5:44 PM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Dec 8, 5:44 PM CST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
544 PM CST Sat Dec 8 2018

.DISCUSSION...
For the 12/09/18 0000 UTC TAF package.

&&

.AVIATION...
While the bulk of PCPN has pushed out of the area to the east,
areas of light rain continue across south central LA, which will
bring periodic -RA along with some restrictions to VSBY to the
Acadiana terminals for another couple of hours. This is not
explicitly shown in the forecast, with the flight category
already determined by the low CIGS prevailing across the area.
This considerable low cloud cover is expected to persist through
the forecast period, with CIGS tonight expected to hover near the
IFR/MVFR threshold. Slow and gradual improvement is expected on
SUN, with MVFR forecast by late morning at the coastal terminals,
and early afternoon KAEX. Brisk and at times gusty NW winds to
prevail.

13

&&

.PREV DISCUSSION... /issued 430 PM CST Sat Dec 8 2018/

SYNOPSIS...
Sfc analysis shows low pres near Lake Pontchartrain, with a cold
front extending south off the SE LA coast over the northern Gulf
of Mexico. Meanwhile, the latest UA analysis and WV imagery show
the main trough aloft crossing TX, with ample moisture and
divergence in advance of the trough producing a swath of rainfall
acrs much of the lower MS Valley.

Regional radar mosaic shows the heaviest rain spreading into
southern MS/AL with a trailing line of showers/storms extending
southwest along the frontal boundary. Behind this, patchy light
rain is noted acrs LA into lower SE TX. Northerly winds are
beginning to bring cooler air into the area, with temperatures as
of 3 PM ranging from the middle 40s north to upper 40s/lower 50s
acrs lower SE TX/SW LA.

24

DISCUSSION...
Energy associated with the shortwave aloft will shift east
overnight, with rain coming to an end through the evening as drier
air moves into the area. A broad trough will remain over the
region through early in the week as a series of shortwaves dig
acrs the southern plains and into the lower MS Valley, reinforcing
the dry air in place as flow aloft trends northwesterly. At the
sfc, high pres will continue to build southward over the region,
with gusty northerly winds tonight into Sunday ushering in much
colder air. Despite drier air filtering into the region, low
level wrap around moisture will cause clouds to linger through
much of Sunday with clearing expected late.

Brisk winds and chilly conditions are expected Sunday with daytime
temperatures struggling to reach 50 degrees. Winds will diminish
by Sunday night as the sfc high settles over the region. Dry and
cool conditions are expected through Tuesday. Overnight lows Monday
and Tuesday mornings will be around 30 north to middle and upper
30s south, with the coldest temperatures expected Tuesday morning
when radiational conditions will be most efficient. A light
freeze will be possible over portions of central Louisiana Monday
morning, and for areas along and north of a line from Kountze to
Opelousas Tuesday morning. Meanwhile, expect aftn temperatures in
the 50s both days, which is 5-10 degrees below normal.

Conditions will begin to transition on Tuesday night into
Wednesday as the sfc high moves east and the next shortwave over
the SW begins to approach the area. This will result in a
moderation of temperatures as well as increasing moisture over the
area. Low rain chcs will return on Wednesday as the weakening
shortwave crosses the area.

Behind this disturbance, a deeper upper level cyclone will cross
the Rockies and emerge over the southern plains by Thursday. Model
solutions diverge regarding the placement of the upper low and
the timing of the sfc front as it moves into the region. The
general consensus shows an increasingly amplified system
developing over the southern and central CONUS, with the GFS
faster and further east than the ECMWF and the Canadian. Followed
a blended approach again today, utilizing the SuperBlend, while
weighting toward the ECMWF which essentially "splits the
difference" between the GFS and Canadian. Based on this scenario,
shower chcs will increase Wednesday night into Thursday as the
front moves into the area. There is the possibility that shear
and/or instability could be sufficient for a few tstms on
Thursday, but given the uncertainties among the models, opted to
leave thunder out of grids at this time. The best rain chcs are
expected Thursday into Thursday night, with rain ending from west
to east on Friday once the front moves through. Dry and cool
conditions are expected for the end of the week.

24

MARINE...
Small Craft Advisory conditions will persist over the coastal
waters through Sunday, as cold high pres builds south bringing
gusty northwesterly winds to the northwest Gulf. Patchy light rain
will persist this evening, ending from west to east overnight as
drier air moves into the region. Northerly winds will gradually
diminish late Sunday, with light to moderate offshore flow
continuing through Tuesday as high pres settles over the area.
Winds will transition more southeasterly by Wednesday as sfc high
pres moves east of the region.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  38  46  32  54 /  20   0   0   0
LCH  42  51  36  56 /  10   0   0   0
LFT  42  48  35  54 /  10   0   0   0
BPT  42  51  37  56 /  10   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 6 PM CST Sunday for GMZ470-472-475.

     Small Craft Exercise Caution through late tonight for GMZ430-432.

     Small Craft Advisory until noon CST Sunday for GMZ450-452-455.

     Small Craft Exercise Caution Sunday afternoon for GMZ450-452-455.

     Small Craft Exercise Caution through Sunday morning for GMZ435.

&&
Hazardous weather outlook, Dec 8, 4:17 PM CST, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
417 PM CST Sat Dec 8 2018

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
092230-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
417 PM CST Sat Dec 8 2018

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Tonight
Patchy light rain can be expected across central and south central
Louisiana late this afternoon into early this evening, but no
hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Colder air will spread over the region the next several days.
A light freeze will be possible over portions of central Louisiana
Monday morning, and for areas along and north of a line from
Kountze to Opelousas Tuesday morning.

Showers and possibly a few thunderstorms will develop across the
area Wednesday night into Thursday as a strong low pressure system
moves through the area. At this time, no severe weather is
expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.

GMZ430-432-435-450-452-455-470-472-475-092230-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
417 PM CST Sat Dec 8 2018

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Tonight
Strong offshore flow will continue overnight along with rough
seas. Small Craft Advisories remain in effect for the coastal
waters with Exercise Caution for the lakes and bay.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Small Craft Advisories will persist into Sunday morning, then for
the outer waters during the afternoon, as northerly winds
gradually diminish through the day.

Another front will move through the region Thursday into Friday.
Scattered showers and possibly a few thunderstorms can be expected
as the front moves through. Winds will shift westerly then
northwesterly behind the front and strengthen with Small Craft
Advisory conditions possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.

24

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 9:03 AM CSTLow Water AdvisoryLCH4 hr
Dec 9, 4:01 PM CSTSmall Craft AdvisoryLCH8 hr

Nearby

River Flood Warnings in Louisiana, 2018River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.